# SDR SIMA0522

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S5421020001000
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND HP VALVE HAD CHAFED THE LEFT ENGINE AFT OUTBOARD ZEE MOUNT.  REMOVED AND REPLACED ZEE MOUNT IAW JIC 542161-RAI-10000.  AIRCRAFT RETURNED TO SERVICE.  (M)
